# SDR UIEA2020120302522

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING FRONT SPAR LOWER CHORD BETWEEN FSSO 1509.45 AND 1525.45.  ACCOMPLISH EI NO T2020A57M-3164 REV 2 AND REV 1.  INSTALLED PART IAW DWG NO 65B07853 SHEET 03 REV A.  JOB COMPLETED AND CONDITION CHECK NORMAL.
